Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Fluttering sensation in uterus, fibroid cyst, twitching in area. Tubectomy done. Cure for symptoms?

For a few months now I have had this fluttery feeling where my bladder is / could be in my uterus . I do have a fibroid cyst in that area. Mostly when I am sitting down. It kind of reminds me of when I was pregnant and the baby moved. My tubes were tied in 1989. It seems to be happening more often now. They are small quick twitches. Ever heard of this?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
I think what you are describing are most probably muscular twitches.
A fibroid cyst in that area cannot cause fluttering.
Also, the tubal ligation has nothing to do with it.
these are mostly innocuous muscle twitchings.
Avoid dehydration.
Take adequate water, salts and electrolytes.
Mention this to your health care provider on your next visit to confirm the diagnosis.
Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor